Please use this identifier to cite or link to this item:
Title: The evolution of the mathematical concept of convergence
Authors: Zlot, William L.
Lewittes, Joseph
Patt, Charles R.
Schommer, Mary Carol
Keywords: Mathematics.
Issue Date: 1968
Publisher: ProQuest Dissertations & Theses
Citation: Schommer, M. C. (1968). The evolution of the mathematical concept of convergence (Publication No. 302391883). [Doctoral dissertation, Yeshiva University].Source: Dissertation Abstracts International, Volume: 29-02, Section: B, page: 6910.
Description: Doctoral dissertation, PhD / YU only
ISBN: 9781085248242
Appears in Collections:Belfer Graduate School of Science Dissertations 1962 - 1978

Files in This Item:
File Description SizeFormat 
Schommer - The Evolution of the Mathematical Concept of Convergence YU only OCR.pdf
  Restricted Access
28.28 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.